MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS EFFICIA CMS200 CENTRAL MONITORING SYSTEM

PHILIPS MEDICAL SYSTEMS EFFICIA CMS200 CENTRAL MONITORING SYSTEM
Model Number CMS200
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.Box e: reporting address state: sp reporting institution phone #:(b)(6) reporter phone #: (b)(6).
 
Event or Problem Description
Philips received a complaint on an efficia cms200 central monitoring system indicating that the equipment locked and stopped working; it stopped monitoring intensive care unit (icu) beds.The device was in clinical use at the time the issue was discovered.There was no adverse event or patient harm reported.
 
Additional Manufacturer Narrative
This report was reported under incorrect registration number, please refer to 1218950-2025-000158 for further information regarding this complaint.

Brand Name
EFFICIA CMS200 CENTRAL MONITORING SYSTEM
Common Device Name
EFFICIA CMS200 CENTRAL MONITORING SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key20852221
Report Number9610816-2024-000938
Device Sequence Number8100721
Product Code MHX
UDI-Device Identifier00884838058309
UDI-Public(01)00884838058309
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K160951
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCMS200
Device Catalogue Number863352
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2024
Supplement Date Received by Manufacturer02/24/2025
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown